| Model Number |
4003 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.H3: device not returned.
Event or Problem Description
The customer reported "patient pulse oximeter stopped working.Red light no longer lit up, and no reading shown on monitor.Cord intact without wires showing".No consequences or impact to patient were reported.